# SDR MWEA981085

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 59113021
- Condition: Mismanufactured
- Location: Ws 560
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRONT SPAR SECTION MACHINED INCORRECT AT XS 560.  MTC FABRICATED AND INSTALLED FILLERS AND DOUBLERS.
